Browse Title Index


 
Issue Title
 
Vol 46, No 2 (2019): Kuwait Journal of Science Investigation of the insulator to half-metal transition in Cr-doped ZnO at low temperature (19 K) wurtzite structure Abstract   PDF
SARAJIT BISWAS
 
Vol 43, No 3 (2016): Kuwait Journal of Science Keratinases: emerging trends in production and applications as novel multifunctional biocatalysts Abstract   PDF
Isiaka A. Adelere, Agbaje Lateef
 
Vol 43, No 1 (2016): Kuwait Journal of Science K-MODAL BL-ALGEBRAS Abstract   PDF
O Yousefi Kia, E Eslami, Arsham Borumand Saeid
 
Vol 40, No 1 (2013): Kuwait Journal of Science Lacunary strong A -convergence sequence spaces defined by a sequence of moduli Abstract   PDF
AYHAN ESI
 
Vol 44, No 2 (2017): Kuwait Journal of Science (KJS) Lead concentration in urban dust and in leaves of street plants, Karachi Abstract   PDF
Hassan Farid, Zafar I. Shams, Farooq A. Khan
 
Vol 46, No 1 (2019): Kuwait Journal of Science Legal Support for Integration of Renewable Energy Sources in the Energy Law of the Countries from the International Legal Position Abstract   PDF
Ivan A. Kapitonov
 
Vol 43, No 2 (2016): Kuwait Journal of Science Limits and colimits in the variety of dynamical systems Abstract   PDF
Mahboobeh Mohamadhasani
 
Vol 46, No 2 (2019): Kuwait Journal of Science Lipid lowering effect of Eurycoma longifolia Jack aqueous root extract in hepatocytes Abstract   PDF
Pei-Jean Lim, Chye-Sheng Gan, Ashril Yusof
 
Vol 46, No 2 (2019): Kuwait Journal of Science Living benthic foraminifera around the unique Umm al Maradim Island (Kuwait) Abstract   PDF
Eqbal Al-Enezi
 
Vol 43, No 1 (2016): Kuwait Journal of Science Magnus series expansion method for solving nonhomogeneous stiff systems of ordinary differential equations Abstract   PDF
Mehmet T. Atay, Aytekin Eryılmaz, Sure Köme
 
Vol 44, No 1 (2017): Kuwait Journal of Science Mannheim B-Curves in the Euclidean 3-Space E^3 Abstract   PDF
Melek Masal, Ayse Z. Azak
 
Vol 40, No 2 (2013): Kuwait Journal of Science Mineralogical characteristics of surface sediment in Sulaibikhat Bay, Kuwait Abstract   PDF
HASSAN ALSHEMMARI, ALI M. AL-DOUSARI, LINA TALEBI, ABDUL NABI AL-GHADBAN
 
Vol 45, No 3 (2018): Kuwait Journal of Science Minimal locating-paired-dominating sets in triangular and king grids Abstract   PDF
Mariam Kinawi, Zaid Hussain, Ludovit Niepel
 
Vol 44, No 3 (2017): Kuwait Journal of Science (KJS) Minimizing Information Asymmetry Interference in Multi-radio Multi-channel Wireless Mesh Networks Abstract   PDF
Sadiq Shah, Arbab Waseem Abbas, Hameed Hussain, Huma Israr
 
Vol 43, No 3 (2016): Kuwait Journal of Science Mixed convection flow of Powell-Eyring fluid over a stretching cylinder with Newtonian heating Abstract   PDF
Hafiz A. Wahab, Sajjad Hussain, Muhammad Naeem
 
Vol 42, No 1 (2015): Kuwait Journal of Science (KJS) Mixed finite element approximation for a contact problem in electro-elasticity Abstract   PDF
TEDJANI HADJ AMMAR, BENYATTOU BENABDERRAHMANE, SALAH DRABLA
 
Vol 40, No 2 (2013): Kuwait Journal of Science Modeling and simulation of maintenance operations at Kuwait public transport company Abstract   PDF
MEHMET SAVSAR
 
Vol 44, No 4 (2017): Kuwait Journal of Science (KJS) Modeling some plant species distribution against environmental gradients using multivariate regression models Abstract   PDF
Hafsa Bashir Bashir, Sheikh Saeed Ahmad, Muhammad Nawaz Nawaz
 
Vol 42, No 3 (2015): KUWAIT JOURNAL OF SCIENCE Modelling and measuring the quality of online services Abstract   PDF
ZAINAB MOHAMMD ALJAZZAF
 
Vol 43, No 4 (2016): Kuwait Journal of Science Modified null space strategy to solve consensus problem Abstract   PDF
Aman Sharma, Naga G. Kurapati, Ravi Prasad K. Jagannath, Patrice Wira, Shyam Lal, Adapa V. Narasimhadhan
 
Vol 43, No 4 (2016): Kuwait Journal of Science Multidimensional negative definite functions on the product of commutative hypergroups Abstract   PDF
Hossam A Ghany
 
Vol 44, No 1 (2017): Kuwait Journal of Science Multi-Level Mining of Association Rules from Warehouse Schema Abstract   PDF
Muhammad Usman, Muhammad Usman
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) Multimodal biometric authentication using adaptive decision boundaries Abstract   PDF
FUAD M. ALKOOT
 
Vol 41, No 2 (2014): Kuwait Journal of Science (KJS) Multiple change points tests against the umbrella alternative Abstract   PDF
FAHIMAH AL-AWADHI, EMAD-ELDIN A. A. ALY
 
Vol 44, No 3 (2017): Kuwait Journal of Science (KJS) New anisotropic diffusion method to improve radiographic image quality Abstract   PDF
Mohamed B. Gharsallah, Ezzedine B. Braiek
 
Vol 44, No 1 (2017): Kuwait Journal of Science New exact solutions for generalized Gardner equation Abstract   PDF
Seyma T. Demiray, Hasan Bulut
 
Vol 44, No 3 (2017): Kuwait Journal of Science (KJS) N-Legendre and N-slant curves in the unit tangent bundle of surfaces Abstract   PDF
Fouzi Hathout, Murat Bekar, Yusuf Yayli
 
Vol 42, No 3 (2015): KUWAIT JOURNAL OF SCIENCE Nonlinear vibration of mechanical systems by means of Homotopy perturbation method Abstract   PDF
MAHMOUD BAYAT, IMAN PAKAR, MAHDI BAYAT
 
Vol 43, No 4 (2016): Kuwait Journal of Science Norms and compactness of operators on absolute weighted mean summable series Abstract   PDF
Mehmet A. Sarigol
 
Vol 45, No 2 (2018): Kuwait Journal of Science Novel synthesis of crystalline mesoporous tin dioxide doped with nanogold Abstract   PDF
Tariq Aqeel, Heather F. Greer, Ali Bumajdad
 
Vol 41, No 2 (2014): Kuwait Journal of Science (KJS) NSE characterization of projective special linear group L3(7) Abstract   PDF
SHITIAN LIU
 
Vol 40, No 1 (2013): Kuwait Journal of Science Numerical solution of chaotic Genesio system with multi-step Laplace Adomian decomposition method Abstract   PDF
NURETTIN DOGAN
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) Numerical solutions of the MRLW equation by cubic B-spline Galerkin finite element method Abstract   PDF
SEYDİ BATTAL GAZİ KARAKOÇ, YUSUF UÇAR, NURİMURAT YAĞMURLU
 
Vol 44, No 3 (2017): Kuwait Journal of Science (KJS) Numerical study on multi-order multi-dimensional fractional optimal control problem in general form Abstract   PDF
Mohsen Alipour
 
Vol 45, No 1 (2018): Kuwait Journal of Science (KJS) Occurrence of recent dedolomite crust on pedogenic calcrete in Al-Jabal Al-Akhdar, Northern Oman Abstract   PDF
Fikry Ibrahim Khalaf, Abdullah Al-Zamel
 
Vol 41, No 1 (2014): Kuwait Journal of Science (KJS) Omega and related polynomials of polyomino chains of 4 k-cycles Abstract   PDF
MEHDI ALAEIYAN, ALIREZA GILANI, RASOUL MOJARAD, JAFAR ASADPOUR
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) On a local search algorithm for the capacitated max-k-cut problem Abstract   PDF
JINGLAN WU, WENXING ZHU
 
Vol 42, No 1 (2015): Kuwait Journal of Science (KJS) On a subclass of p-valent analytic functions involving fractional q-calculus operators Abstract   PDF
SUNIL DUTT PUROHIT, RAVINDER KRISHNA RAINA
 
Vol 42, No 3 (2015): KUWAIT JOURNAL OF SCIENCE On a Tauberian theorem for the weighted mean method of summability Abstract   PDF
SEFA ANIL SEZER, İBRAHİM ÇANAK
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) On Atanassov's intuitionistic fuzzy grade of the direct product of two hypergroupoids Abstract   PDF
BIJAN DAVVAZ, E. HASSANI SADRABADI
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) On certain convergence of S-iteration scheme in CAT(0) spaces Abstract   PDF
IZHAR UDDIN, MOHAMMAD IMDAD
 
Vol 44, No 2 (2017): Kuwait Journal of Science (KJS) On conjugacy classes of the homomorphic images of a certain Bianchi group Abstract   PDF
Umar Shoaib
 
Vol 44, No 3 (2017): Kuwait Journal of Science (KJS) On extremal trees with respect to the F-index Abstract   PDF
Hosam Abdo, Darko Dimitrov, Ivan Gutman
 
Vol 43, No 4 (2016): Kuwait Journal of Science On logarithmic averages of sequences and its applications Abstract   PDF
Umit Totur, Muhammet A. Okur
 
Vol 40, No 1 (2013): Kuwait Journal of Science On paranormed type fuzzy I -convergent double multiplier sequences Abstract   PDF
M. SEN, S. ROY
 
Vol 44, No 2 (2017): Kuwait Journal of Science (KJS) On pointwise convergence of bivariate nonlinear singular integral operators Abstract   PDF
Gumrah Uysal, Mine M. Yilmaz, Ertan Ibikli
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) On pointwise statistical convergence of order α of sequences of fuzzy mappings Abstract   PDF
MIKAIL ET, BINOD CHANDRA TRIPATHY, AMAR JOYTI DUTTA
 
Vol 43, No 2 (2016): Kuwait Journal of Science On pseudo null and null cartan darboux helices in minkowski 3-space Abstract   PDF
Ufuk Öztürk, Emilija Nešović
 
Vol 42, No 1 (2015): Kuwait Journal of Science (KJS) On -recurrent almost Kenmotsu manifolds Abstract   PDF
YANING WANG, XIMIN LIU
 
Vol 45, No 4 (2018): Kuwait Journal of Science On Several Types of Continuity and Irresoluteness in L-Topological Spaces Abstract   PDF
Samer H. Al Ghour
 
151 - 200 of 288 Items << < 1 2 3 4 5 6 > >>